Skip to Content

How soon after beginning zytiga does nausea, vomiting, severe fatigue, no appetite begin?

Responses (1)

CallMeBob 3 Mar 2015

I was put on Zytiga nearly 4 years ago and was on for just over 1 year. I had to be taken off because of poor doctor/dentist communication. I had major dental work before starting and as a result of the recent major mouth work developed ONJ. Before that diagnosis, the Zytiga had removed 90% of all my bone lesion pain. For me it was a wonder drug. I never had ANY side effects whatsoever. I've even requested that my doc's put me back on it as it not only removed pain but my bone scan after a year had 70% less lesions "light up" as in no metabolic activity. The Zytiga was wonderful for me and no discomfort at all. I did have severe hot flashes at night, but still have them long after quitting Zytiga. I can't really say enough good from my experience.

CallMeBob 3 Mar 2015

Comment to farmwife. I just answered your question about Zytiga, but was referring to Xgeva. SOOOO SORRY. I'm usually much better than that. I was on Zytiga for one year summer 13 to summer 14. The purpose was to lower my PSA as none of the previous drugs would get me below 20. I did not have any issues with the Zytiga at all. In my experience, the many potential side effects are basically CYA statements. I had no noticeable effects from Zytiga. However, it did not help lower my PSA significantly (did some) but last summer started on Xtandi to lower PSA and first time since all this started for me my PSA is just under 10 now. So sorry about getting my drugs confused. I've been on a crap load of them! Hope that helps.

CallMeBob 3 Mar 2015

farmwife, please read my profile. It's long but a detailed description of my 4 years of drug after drug, treatment after treatment trying to fix what I caused by not getting physicals. Hopefully it might give a better picture to frame my answer to you above. If I had to start all over again, I would still follow the same path I have so far. Best of luck. Bob

farmwife2 3 Mar 2015

My husband had triple bypass surgery in December, 36 hours later Cardiac arrest, then a pacemaker/defibulator, in Jan kidney stents. He was diagnosed with prostate cancer in 2006, had 44 radiation treatments, been on Lupron injections every four months, recent bone marrow biopsy shows prostate cancer has moved into the bone marrow. Hence the Zytiga. He is so weak, no appetite, and throws up, ( 3 times in the last 24 hours). We go back to his oncologist Friday, hope he has some answers, as he told us this was generally well tolerated with few side effects. I just was wanting some feedback from someone that has had experince with it. thanks for your time

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions